# SDR DALA2019080624616

- Difficulty date: July 23, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 12,228 hours, 4,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 1c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3852 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS: 1C / . CORRECTIVE ACTION: REPLACED OUTER LOWER SEAT SHROUD LOC 1C WITH SERVICBLE UNIT REF B737 CMM 25-29 . (1185075).
